JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
On very accurate verification of solutions for boundary value problems by using spectral methods
Mitsuhiro T. NakaoTakehiko Kinoshita
Author information
JOURNALS FREE ACCESS

2009 Volume 1 Pages 21-24

Details
Abstract

In this paper, we consider a numerical verification method of solutions for nonlinear elliptic boundary value problems with very high accuracy. We derive a constructive error estimates for the $H^1_0$-projection into polynomial spaces by using the property of the Legendre polynomials. On the other hand, the Galerkin approximation with higher degree polynomials enables us to get very small residual errors. Combining these results with existing verification procedures, several verification examples which confirm us the actual effectiveness of the method are presented.

Information related to the author
© 2009 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top